# SDR DALA2019060803457

- Difficulty date: June 6, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 42,518 hours, 21,712 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY DOOR SHOWING OPEN. REMOVED AND REPLACED RT EMERGENCY DOOR PROX SWITCH PER A319 MM 52-71. CKS OK - RT OVERWING EXIT SLIDE PIN REMOVED AND STOWED PER A319MM 25-62. ALL RII INSPECTION COMPLETE.
